# SDR AU981240

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT OUTBOARD FLAP ACTUATOR FAULTY.  INVESTIGATION FOUND A BREAKDOWN IN INSULATION RESISTANCE.
